Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/196227
Title: Минимальная реализация вполне разрешимых дискретных стационарных систем
Authors: Гайшун, Лина Николаевна
Горячкин, Владимир Витальевич
Крахотко, Валерий Васильевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2001
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2001. - № 1. – С. 88-89.
Abstract: The method of construction of a minimal realization for completely solvable discrete stationary systems is proposed
URI: http://elib.bsu.by/handle/123456789/196227
ISSN: 0321-0367
Appears in Collections:2001, №1 (январь)

Files in This Item:
File Description SizeFormat 
88-89.pdf1,3 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.